# SDR CALA2023040401018

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737
- Aircraft serial: 28769
- Aircraft time: 77,443 hours, 27,804 cycles
- System (JASC): 2700 · Flight Control System
- Part: Motor
- Part number: 1765123
- Part serial: 8127
- Condition: Unknown
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM INOP WITH FLAPS UP FOUND UNDERNEATH BONDING GROUND WIRE. DURING INSPECTION FOUND AIRFRAME BONDING WIRE GROUND STUD LOOSE, (GD4801S), UNABLE TO TIGHTEN. WILL REQUIRE REPLACEMENT BEFORE FURTHER INSTALLATION. THE PROBLEM IS THE AIRCRAFT DOES NOT TRIM NOSE DOWN WITH FLAPS U REMOVED STABILIZER TRIM MOTOR IAW AMM 27-41-71. P/N: OFF: P. NOSE UP WORKS NORMALLY. POWER AT MOTOR IS GOOD. WILL NEED MOT 6355C0001-02. S/N: OFF: 08127. DURING INSTALLATION OF NEW TRIM OR REPLACED. MOTOR, ELECTRICAL BONDING RESISTANCE CHECK IS MEASURING OUT OF LIMITS 15MILLIOHMS. RECLEANED MATING SURFACES, AND REMOVED PAINT 22-11-81-710-801 PARTS USED:  29-2741-9-0011,QTY :1 LAND VERIFY BITE NOT COMPLETED, TRIM SWITCH NOW FUNCTIONING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765123  SN OFF 8127 NORMALLY ,REQUIRES FURTHER TROUBLESHOOTING. TEMPORARY GROUND NEEDS TO BE REMOVED AND ALL TEST NEED PERFORMED AGAIN. C/W INSPECTION OF STAB TRIM MOTOR INSTALLATION AS PER MM 27-41-71-400-801 UP TO AND INCLUDING STEP 6 REVISION TO SIGN OFF REQUIRED. BONDING WIRE ATTATCHMENT MOUNTING BRACKET HAS EXCESSIVE PLAY EXCISSIVE MOVEMENT OF BOLT INSTALLED STAB TRIM MOTOR AS PER MM 27-41-71-400-801 UP TO STEP INSTALLED STAB TRIM MOTOR AS PER MM 27-41-71-400-801 UP STEP 7. INSTALLED TEMPORARY GROUND FOR TROUBLESHOOTING PURPOSES, INSTALLED PRE-INSTALLED GROUND STUD IAW SWPM 20-20-10 PAGE 27. 7. TRIM MOTOR WILL REQUIRE THE FOLLOWING TESTS. STAB TRIM MOTOR NEED TO COMPLETE INSTALLATION AND PERORM FOLLOWING TESTS STAB PERFORMED ST
